Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 72, Number 1

All articles in this issue are freely accessible.

Solution of planar Diophantine equations
James C. Owings.
Proc. Amer. Math. Soc. 72 (1978), 1-5
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0498366
Poincaré series of modules over local rings
Gerson Levin.
Proc. Amer. Math. Soc. 72 (1978), 6-10
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503520
Constructing sequences of divided powers. II
Astrid J. Berkson and Kenneth Newman.
Proc. Amer. Math. Soc. 72 (1978), 11-15
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503521
Representation functions of sequences in additive number theory
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 72 (1978), 16-20
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503522
Positive derivations on partially ordered linear algebra with an order unit
Taen Yu Dai and Ralph DeMarr.
Proc. Amer. Math. Soc. 72 (1978), 21-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0491402
The large condition for rings with Krull dimension
Ann K. Boyle.
Proc. Amer. Math. Soc. 72 (1978), 27-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503524
Prime elements and prime sequences in polynomial rings
Edward D. Davis.
Proc. Amer. Math. Soc. 72 (1978), 33-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0498533
Cohomological triviality by spectral methods
Juan José Martínez.
Proc. Amer. Math. Soc. 72 (1978), 39-40
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0578499
Analyticity of functions and subalgebras of $L^{∞}$ containing $H^{∞}$
S.-Y. A. Chang and J. B. Garnett.
Proc. Amer. Math. Soc. 72 (1978), 41-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Continuity properties of monotone nonlinear operators in locally convex spaces
Dimitrios Kravvaritis.
Proc. Amer. Math. Soc. 72 (1978), 46-48
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0487609
An ergodic theorem for Fréchet-valued random variables
D. Landers and L. Rogge.
Proc. Amer. Math. Soc. 72 (1978), 49-53
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0501293
A characterization of $C^{∗} $-subalgebras
Jan A. van Casteren.
Proc. Amer. Math. Soc. 72 (1978), 54-56
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503530
The Carathéodory extension theorem for vector valued measures
Joseph Kupka.
Proc. Amer. Math. Soc. 72 (1978), 57-61
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0493327
The size of the set of left invariant means on an ELA semigroup
Alan L. T. Paterson.
Proc. Amer. Math. Soc. 72 (1978), 62-64
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0493156
Resultant operators of a pair of analytic functions
I. C. Gohberg and L. E. Lerer.
Proc. Amer. Math. Soc. 72 (1978), 65-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0493487
On spectra of Hausdorff operators on $l^{2}_{+}$
James A. Deddens.
Proc. Amer. Math. Soc. 72 (1978), 74-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0500207
$L^{2}$-boundedness for pseudo-differential operators with unbounded symbols
Gary Childs.
Proc. Amer. Math. Soc. 72 (1978), 77-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0500300
Finite-dimensional perturbations
Horst Behncke.
Proc. Amer. Math. Soc. 72 (1978), 82-84
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503536
On Markov stability
Corrado Risito.
Proc. Amer. Math. Soc. 72 (1978), 85-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0492632
Applications of Andrews’ basic Lauricella transformation
D. M. Bressoud.
Proc. Amer. Math. Soc. 72 (1978), 89-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0486677
Bundle shifts and Ahlfors functions
M. B. Abrahamse and J. J. Bastian.
Proc. Amer. Math. Soc. 72 (1978), 95-96
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503539
On fixed points of nonexpansive set-valued mappings
R. K. Bose and R. N. Mukherjee.
Proc. Amer. Math. Soc. 72 (1978), 97-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0488002
On the proximinality of compact operators with range in $C(S)$
Jaroslav Mach.
Proc. Amer. Math. Soc. 72 (1978), 99-104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0512853
On topological isomorphisms of $C_{0}(X)$ and the cardinal number of $X$
Babattin Cengiz.
Proc. Amer. Math. Soc. 72 (1978), 105-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0493291
The Cauchy problem for hyperbolic operators with variable multiple characteristics
Kazuhiro Yamamoto.
Proc. Amer. Math. Soc. 72 (1978), 109-116
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503542
Convergence of certain cosine sums in a metric space — $L$
Niranjan Singh and K. M. Sharma.
Proc. Amer. Math. Soc. 72 (1978), 117-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503543
On multipliers of Segal algebras
M. Dutta and U. B. Tewari.
Proc. Amer. Math. Soc. 72 (1978), 121-124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0493166
Local $p$-Sidon sets for Lie groups
A. H. Dooley and Paolo M. Soardi.
Proc. Amer. Math. Soc. 72 (1978), 125-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0493179
A generalization of Study’s theorem on convex maps
Roger W. Barnard.
Proc. Amer. Math. Soc. 72 (1978), 127-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503546
On Robinson’s $1\over2$ conjecture
Roger W. Barnard.
Proc. Amer. Math. Soc. 72 (1978), 135-139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503547
Closed geodesics on Riemann surfaces
Troels Jørgensen.
Proc. Amer. Math. Soc. 72 (1978), 140-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503548
Antipodal manifolds in compact symmetric spaces of rank one
Juan Alfredo Tirao.
Proc. Amer. Math. Soc. 72 (1978), 143-149
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503549
Curvature of product $3$-manifolds
James R. Wason.
Proc. Amer. Math. Soc. 72 (1978), 150-154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503550
A bound on solutions of linear integer equalities and inequalities
Joachim von zur Gathen and Malte Sieveking.
Proc. Amer. Math. Soc. 72 (1978), 155-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0500555
A bound for decompositions of $m$-convex sets whose LNC points lie in a hyperplane
Marilyn Breen.
Proc. Amer. Math. Soc. 72 (1978), 159-162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0640747
A note on the combinatorial principles $♢(E)$
Keith J. Devlin.
Proc. Amer. Math. Soc. 72 (1978), 163-165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0491194
Approximation of $L^{1}$-bounded martingales by martingales of bounded variation
D. L. Burkholder and T. Shintani.
Proc. Amer. Math. Soc. 72 (1978), 166-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0494472
Brick decompositions and $Q$-manifolds
D. W. Curtis and G. Kozlowski.
Proc. Amer. Math. Soc. 72 (1978), 170-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 503555
A class of mappings containing all continuous and all semiconnected mappings
J. K. Kohli.
Proc. Amer. Math. Soc. 72 (1978), 175-181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0493941
On the Sierpiński-Erdős and the Oxtoby-Ulam theorems for some new sigma-ideals of sets
C. G. Mendez.
Proc. Amer. Math. Soc. 72 (1978), 182-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0515115
Stratifiable $𝜎$-discrete spaces are $M_{1}$
Gary Gruenhage.
Proc. Amer. Math. Soc. 72 (1978), 189-190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0500850
An elementary proof of the classification of surfaces in the projective $3$-space
J. H. C. Creighton.
Proc. Amer. Math. Soc. 72 (1978), 191-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0515780
Triangulation of stratified objects
R. Mark Goresky.
Proc. Amer. Math. Soc. 72 (1978), 193-200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0500991
$k$-regular embeddings of the plane
F. R. Cohen and D. Handel.
Proc. Amer. Math. Soc. 72 (1978), 201-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524347
An internal and an external characterization of convergence spaces in which adherences of filters are closed
Eva Lowen-Colebunders.
Proc. Amer. Math. Soc. 72 (1978), 205-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0500785
A lower bound on the number of vertices of a graph
V. G. Kane and S. P. Mohanty.
Proc. Amer. Math. Soc. 72 (1978), 211-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524348
Symmetric graphs with projective subconstituents
Richard Weiss.
Proc. Amer. Math. Soc. 72 (1978), 213-217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524349
Homology equivalent finite groups are isomorphic
Marc Culler.
Proc. Amer. Math. Soc. 72 (1978), 218-220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0486195
American Mathematical Society